# SDR FDEA201407211890

- Difficulty date: July 21, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE FIXED LE SUPPORT RIB AT XOS 584 OTBD ATTACHED ANGLE FOUND CRACKED.  RIB ATTACH ANGLE REMOVED AND REPLACED AS PER SRM   51-31-01 VOLUME II REVISION 101.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
